A generalization of Marstrand's theorem for projections of cartesian products
Annales de l'I.H.P. Analyse non linéaire, Tome 32 (2015) no. 4, pp. 833-840.

We prove the following variant of Marstrand's theorem about projections of cartesian products of sets:Let K 1 ,,K n be Borel subsets of m 1 ,, m n respectively, and π: m 1 ×× m n k be a surjective linear map. We set

𝔪:= min { iI dim H (K i )+ dim π iI c m i ,I{1,,n},I}.
Consider the space Λ m ={(t,O),t,O𝑆𝑂(m)} with the natural measure and set Λ=Λ m 1 ××Λ m n . For every λ=(t 1 ,O 1 ,,t n ,O n )Λ and every x=(x 1 ,,x n ) m 1 ×× m n we define π λ (x)=π(t 1 O 1 x 1 ,,t n O n x n ). Then we have Theorem (i) If 𝔪>k , then π λ (K 1 ××K n ) has positive k-dimensional Lebesgue measure for almost every λΛ . (ii) If 𝔪k and dim H (K 1 ××K n )= dim H (K 1 )++ dim H (K n ) , then dim H (π λ (K 1 ××K n ))=𝔪 for almost every λΛ .

DOI : https://doi.org/10.1016/j.anihpc.2014.04.002
Mots clés : Fractal geometry, Hausdorff dimensions, Potential theory, Fourier transform, Dynamical systems
@article{AIHPC_2015__32_4_833_0,
     author = {L\'opez, Jorge Erick and Moreira, Carlos Gustavo},
     title = {A generalization of Marstrand's theorem for projections of cartesian products},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {833--840},
     publisher = {Elsevier},
     volume = {32},
     number = {4},
     year = {2015},
     doi = {10.1016/j.anihpc.2014.04.002},
     zbl = {1321.28019},
     mrnumber = {3390086},
     language = {en},
     url = {archive.numdam.org/item/AIHPC_2015__32_4_833_0/}
}
López, Jorge Erick; Moreira, Carlos Gustavo. A generalization of Marstrand's theorem for projections of cartesian products. Annales de l'I.H.P. Analyse non linéaire, Tome 32 (2015) no. 4, pp. 833-840. doi : 10.1016/j.anihpc.2014.04.002. http://archive.numdam.org/item/AIHPC_2015__32_4_833_0/

[1] M. Hochman, P. Shmerkin, Local entropy averages and projections of fractal measures, Ann. Math. 175 no. 3 (2012), 1001 -1059 | MR 2912701 | Zbl 1251.28008

[2] R. Kaufman, On Hausdorff dimension of projections, Mathematika 15 (1968), 153 -155 | MR 248779 | Zbl 0165.37404

[3] J.M. Marstrand, Some fundamental geometrical properties of plane sets of fractional dimensions, Proc. Lond. Math. Soc. (3) 4 (1954), 257 -302 | MR 63439 | Zbl 0056.05504

[4] P. Mattila, Hausdorff dimension, orthogonal projections and intersections with planes, Ann. Acad. Sci. Fenn., Math. 1 (1975), 227 -244 | MR 409774 | Zbl 0348.28019

[5] P. Mattila, Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability, Cambridge University Press (1995) | MR 1333890 | Zbl 0819.28004

[6] C.G. Moreira, J.-C. Yoccoz, Stable intersection of regular cantor sets with large Hausdorff dimensions, Ann. Math. 154 no. 1 (2001), 45 -96 | MR 1847588 | Zbl 1195.37015

[7] Y. Peres, W. Schalg, Smoothness of projections, Bernoulli convolutions, and the dimensions of exceptions, Duke Math. J. 102 no. 2 (2000), 193 -251 | MR 1749437 | Zbl 0961.42007

[8] A. Schrijver, Theory of Linear and Integer Programming, Wiley–Interscience, Chichester (1986) | MR 874114 | Zbl 0665.90063